Skip to content
My WebMD Sign In, Sign Up
lupron shot every 3 mos.
avatar
An_252169 posted:
I have been experiencing low back pain and rib pain. I recently was put on Lupron shots (PSA went up) I have bad pain that moves to various areas in my lower back, I am going for shots this coming Monday nerve block. I am taking pain medicine every 4 hours (HYDROMORPHONE 2mg tablets and they are not giving me relief. I have had bad pain the moves around in my lower back. I am losing sleep and it is having an effect on my life...any suggestions? I was in the emergency room this past week and have discussed this with my Dr. and am getting no relief...Sept., will be 10 years since my prostate surgery. (Robotic)
Reply


Helpful Tips

Making the Most of Your Doctor Visit #2Expert
Here are the rest of the suggestions (had to break into to two parts due to the character limits) 5. Make sure that all records ... More
Was this Helpful?
24 of 38 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Spine Center